1921
Volume 28, Issue 2
  • ISSN: 0002-9637
  • E-ISSN: 1476-1645
USD

Abstract

Abstract

A 65-year-old man infected with failed to respond to therapy with oral chloroquine phosphate. He was then successfully treated with diminazene aceturate, an experimental anti-protozoal agent. After his recovery from babesiosis, the patient developed acute idiopathic polyneuritis (Landry-Guillain-Barré Syndrome), which was probably related to his diminazene therapy.

Loading

Article metrics loading...

/content/journals/10.4269/ajtmh.1979.28.184
1979-03-01
2017-09-20
Loading full text...

Full text loading...

http://instance.metastore.ingenta.com/content/journals/10.4269/ajtmh.1979.28.184
Loading
  • Accepted : 19 Aug 1978

Most Cited This Month

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error